Journal Article

Aplasia of the mandibular condyle

Olaf Krogstad

in The European Journal of Orthodontics

Published on behalf of European Orthodontics Society

Volume 19, issue 5, pages 483-489
Published in print October 1997 | ISSN: 0141-5387
Published online October 1997 | e-ISSN: 1460-2210 | DOI: http://dx.doi.org/10.1093/ejo/19.5.483
Aplasia of the mandibular condyle

More Like This

Show all results sharing this subject:

  • Restorative Dentistry and Orthodontics

GO

Show Summary Details

Preview

Aplasia of the mandibular condyle is extremely rare when not seen as a part of a syndrome. A case, apparently with no soft tissue aberrations, is described and a possible connection with the hemifacial microsomia syndrome is discussed.

Journal Article.  0 words. 

Subjects: Restorative Dentistry and Orthodontics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.